# SDR SWIA200414006

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 28,198 hours, 37,113 cycles
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, CABIN FILLED WITH SMOKE.  INSPECTED BOTH LT AND RT PACKS FOUND OPERATING NORMAL.  STARTED RT ENGINE.  OPERATIONAL CHECKS GOOD.
